# SDR DHL2007740512

- Difficulty date: May 14, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE MCD AFT MOST HINGE SEGMENT BS 650 IS CRACKED ON THE AFT LOBE.  REMOVED HINGE SECTION IAW B727-200 AEI MM CHAP 52.  FAB`D NEW HINGE SECTION FROM MS20001-16-7200 PO NR 9002527 DIM 17" LONG AN 11" LONG IAW B727 MM AEI CHAP 52 TREATED AN PRIMED AREA AN PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW HINGE SECTION AT EXT FUSE.  MCD AFT BS 650 IAW B727-2000 AEI MM CHAP 52 OPS CHECK GOOD IAW AEI MM CH 52 AN 29.  MAJOR REPAIR AND PERMANENT REPAIR.
